# SDR MWEA070115

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 12,205 hours, 6,705 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203120000C
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE BILLOWING FROM MIDDLE GALLEY OVEN.  FOUND BURNT FOOD IN OVEN.
